PUBLICATIONS (by Abdeslam MIMOUNI: TOTAL= 49)

 

[49] On t-reductions of ideals in pullbacks (with S. Kabbaj and A. Kadri)

New York Journal of Mathematics 22 (2016) 875–889. (ISI)

 

[48] *-reductions of ideals and Prufer v-multiplication domains (with E. Houston and S. Kabbaj

Journal of Commutative Algebra (2015), Accepted. (ISI)

 

[47] Core of ideals in integral domains (with S. Kabbaj)

Journal of Algebra 445 (2016), 327-351.  (ISI)

 

[46] Star operations on overrings of Noetherian Domains (with E. Houston and M. H. Park),

Journal of Pure and Applied Algebra 220 (2016), 810-821.  (ISI)

 

[45] Note on the divisoriality of domains of the form k[[X^p;X^q]], k[X^p;X^q], k[[X^p;X^q;X^r]] and
k[X^p;X^q;X^r], Turkish Journal of Mathematics, 40 (1), (2016), 38-42. (ISI)

 

[44] Factoring Ideals and Stability in Integral Domains,

Journal of Commutative Algebra (2014), Accepted.  (ISI)

 

[43] Integral Domains in which every Ideal is Projectively equivalent to a Prime Ideal (with T. Lucas)

Journal of Commutative Algebra (2014), Accepted.  (ISI)

 

[42] On pm-rings, rings of finite character and h-local rings (with N. Mahdou and M. Moutui)

Journal of Algebra and its Applications 13 (6) (2014),  DOI: 10.1142/S0219498814500182 (ISI)

 

[41] On almost Valuation and almost Bezout Rings (with N. Mahdou and M. Moutui)

Communications in Algebra 43 (1) (2015), 297-308. (ISI)

 

[40] Integrally closed domains with only finitely many star operations (with E. Houston and M. H. Park),

Communications in Algebra 42 (12) (2014), 5264-5286 . (ISI)

 

 [39] LPI domains and Pullbacks (with D. D. Anderson),

Communications in Algebra 42 (6) (2014), 2759-2768. (ISI)

 

 [38] Trivial Ring Extensions defined by Arithmetical-like Properties (with N. Mahdou and M. Kabbour),

Communications in Algebra, 41 (12) (2013), 4534-4548. (ISI)

 

[37] Radically Perfect Prime Ideals In Polynomial Rings over Pr\"ufer and Pullback Rings,

Communications in Algebra, 41 (4) (2013), 1377-1385. (ISI)

 

[36] Noetherian Domains Which Admit Only Finitely Many Star Operations (with E. Houston and M. H. Park),

Journal of Algebra, 366 (2012), 78–93. (ISI)

 

 [35]  Integral Domains with Boolean t-Class Semigroups (with S. Kabbaj),

Arabian Journal of  Mathematics 1 (2012),  89-95. (ISI)

 

[34] Trace Properties of Integtral Domains, II (with T. G. Lucas),

Communications in Algebra, 40 (2) (2012), 497-513 (ISI)

 

[33] Duals and Transforms of Ideals in PVMDs (with A. BenObaid),

Communications in Algebra, 40 (1) (2012), 233-247  (ISI)

 

[32] Well-Centered Overrings of a Commutative Ring in Pullbacks and Trivial Extensions (with N. Mahdou).

Rocky Mountain Journal of Mathematics, 42 (1) (2012), 223-234 (ISI)

 

[31] Compact and Coprime Packedness with respect to Star Operations (with A. BenObaid),

Houston Journal of Mathematics, 37 (4) (2011), 1043-1061. (ISI)
 

[30] On the Prime Spectrum of an Integral Domain with finite Spectral Semistar Operations,

Algebra Colloquium, 18 (2011),  965-972. (ISI)

 

[29] Integral and Complete Integral Closures of Ideals in Integral Domains,

Journal of Algebra and its Applications, 10 (4) (2011), 701-710.

 

[28] Integral Domains which admit at most two Star Operations (with E. Houston and Mi Hee Park),

Communications in Algebra, 39 (5) (2011),  1907-1921. (ISI)

 

[27] Note on Colon-Multiplication Domains,

International Journal of Mathematics and Mathematical Sciences, (2010), Article ID 231326,
doi:10.1155/2010/231326

 

[26] Characterizations of Integral Domains via Semistar Operations (with M. Samman)

Communications in Algebra, 38 (4)(2010), 1341-1350. (ISI)

 

[25] On the divisorial Spectrum of a Noetherian Domain (with E. Houston),

Journal of Pure and Applied Algebra, 214 (2010), 45-52. (ISI)

 

[24] t-Class semigroups of Noetherian domains (with S. Kabbaj), Commutative Algebra and its Applications,

(eds. Fontana, Kabbaj, Olberding, Swanson), Walter de Gruyter, (2009), 283–290.

 

[23] Ratliff-Rush Closure of Ideals in Integral Domains,

Glasgow Mathematical Journal, 51  (2009), 681-689. (ISI)

 

[22] Ratliff-Rush Closure of Ideals in Pullback and Polynomial Rings,

Communications in Algebra, 37 (2009), 3044-3053. (ISI)

 

[21] Krull dimension, Overrings and Semistar operations of an integral Domain.

Journal of Algebra, 321 (2009), 1497--1509. (ISI)

 

[20] Constituent groups of Clifford semigroups arising from t-closure (with S. Kabbaj)

Journal of Algebra, 321 (2009), 1443--1452. (ISI)

 

[19] On the Set of  t-Linked Overrings of an Integral Domain,

 Manuscripta Math. 128 (2) (2009), 147-162. (ISI)

 

[18] Note on Star Operations over Polynomial Rings,

Communications in Algebra, 36 (11) (2008), 4249-4256. (ISI)

 

[17] Condensed and strongly condensed domains.

Canadian Math. Bulletin, 51 (3) (2008), 406-412. (ISI)

 

[16] t-Class Semigroups of Integral Domains (with S. Kabbaj)

J. Reine Angew. Math. 612 (2007), 213-229. (PDF) (ISI)

 

[15] The (n,d)-Krull property over domains arising from pullbacks (with N. Mahdou and H. Mouanis)

Communications in Algebra, 34 (6) (2006), 2281-2286. (ISI)

 

[14] Semistar operations of finite character on integral domains

Journal of Pure and Applied Algebra, 200 (1-2) (2005) 37-50. (ISI)

 

[13] On the cardinality of semistar operations on integral domains (with M. Samman).

Communications in Algebra, 33 (2005) 3311-3321. (ISI)

 

[12] Integral domains in which each ideal is a $w$-ideal.

Communications in Algebra, 33 (2005) 1345-1355. (ISI)

 

[11] Prüfer-like Conditions and Pullbacks.

Journal of Algebra, 279 (2) (2004) 685-693. (ISI)

 

[10] Class semigroups of integral domains (with S. Kabbaj).
Journal of Algebra
264 (2003) 620-640. (PDF) (ISI)

 

[9] TW-domains and Strong Mori domains.

Journal of Pure and Applied Algebra 177 (1) (2003) 79-93. (ISI)

 

[8] Trace properties and pullbacks (with S. Kabbaj and T. Lucas).
Communications in Algebra
31 (3) (2003) 1085-1111. (ISI)

 

[7] Semistar-operations on Valuation domains (with M. Samman).

International Journal of Commutative Rings 2 (3) (2003) 131-141.

 

[6] Star operations and Trace Properties.

International Journal of Commutative Rings 1 (2) (2002) 77-93.

 

[5] When is the dual of an ideal a ring ? (with E. Houston, S. Kabbaj, and T. Lucas).
Journal of Algebra
225 (1) (2000) 429-450. (ISI)

 

[4] Trace Properties and Integral domains (with S. Kabbaj and T. Lucas).

Lecture Notes in Pure and Applied Mathematics - Dekker  205 (1999) 421-436. (ISI)

 

[3] Pullbacks and Coherent-like Properties.

Lecture Notes in Pure and Applied Mathematics - Dekker  205 (1999) 437-459. (ISI)

 

[2] Duals of ideals in polynomial rings (with E. Houston, S. Kabbaj, and T. Lucas). (ISI)
Lecture Notes in Pure and Applied Mathematics - Dekker
185 (1997) 349-358.

 

[1] Duals of ideals in pullback constructions (with E. Houston, S. Kabbaj, and T. Lucas).
Lecture Notes in Pure and Applied Mathematics - Dekker
171 (1995) 263-276. (ISI)

-----------------------------------------------------------------------------------------------------------------

 

 

OTHER WORKS ARE SUBMITTED OR IN  PROGRESS